# SDR MZZA97310

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Part number: 652363740
- Condition: Corroded
- Location: Bs 340-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844755 - S-CHECK FOUND GALLEY TRACK STA 380 - STA 340 RBL 45.5, CORRODED.  REMOVED CORROSION IAW SRM 51-10-6.  FOUND DIMENSION 3 INCHES BY 4 NCHES BY 0.035 INCH BEYOND LIMIATIONS OF SRM 51-10-6.  REPLACED TRACK IAW SRM 53-10-2.  (X)
